MathSciNet Relay Station
MathSciNet bibliographic data
MR2737795 (2012d:37106) 37F50 (37B45 37F10)
Blokh, Alexander M.; Curry, Clinton P.; Oversteegen, Lex G. Locally connected models for Julia sets. Adv. Math. 226 (2011), no. 2, 1621–1661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement